Maximum decay rate for the nonlinear Schrödinger equation

Bégout, Pascal (2004) Maximum decay rate for the nonlinear Schrödinger equation. Nonlinear Differential Equations And Applications, vol. 11 (n° 4). pp. 451-467.

[img]
Preview
Text
Download (428kB) | Preview
Official URL: http://tse-fr.eu/pub/10539

Abstract

In this paper, we consider global solutions for the following nonlinear Schrödinger equation $iu_t+\Delta u+\lambda|u|^\alpha u=0,$ in $\R^N,$ with
$\lambda\in\R$ and $0\le\alpha<\frac{4}{N-2}$ $(0\le\alpha<\infty$ if $N=1).$ We show that no nontrivial solution can decay faster than the solutions of the free Schrödinger equation, provided that $u(0)$ lies in the weighted Sobolev space $H^1(\R^N)\cap L^2(|x|^2;dx),$ in the energy space, namely $H^1(\R^N),$ or in $L^2(\R^N),$ according to the different cases.

Item Type: Article
Language: English
Date: 2004
Refereed: Yes
Subjects: B- ECONOMIE ET FINANCE
G- MATHEMATIQUES
Divisions: Institut de mathématiques de Toulouse, TSE-R (Toulouse)
Site: UT1
Date Deposited: 18 Jan 2012 05:58
Last Modified: 12 Mar 2018 11:33
OAI ID: oai:tse-fr.eu:10539
URI: http://publications.ut-capitole.fr/id/eprint/3064

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year